MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. CATERPILLAR EMBOLIZATION SYSTEM; ARTERIAL EMBOLIZATION DEVICE

CLEARSTREAM TECHNOLOGIES LTD. CATERPILLAR EMBOLIZATION SYSTEM; ARTERIAL EMBOLIZATION DEVICE
Model Number CTP027015U
Medical Device Problem Codes Leak/Splash (1354); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 12/2021).
 
Event or Problem Description
It was reported through the results of a clinical trial, that during placement of an arterial embolization device, the study device was difficult/unable to be visualized under fluoroscopy.The device was accurately deployed at the target embolization site without migration.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for this event.Per the complaint history review, this is the second complaint reported for this product / lot number combination.Investigation summary: the sample was not returned for evaluation.The result of the investigation is inconclusive for the reported difficult to visualise and slow occlusion issues.The root cause for the reported issues could not be determined based upon the available information received from the field communications.Labeling review: the instruction for use for the caterpillar arterial embolization system was reviewed and contains the following information relevant to the reported event: warnings: the caterpillar¿ and caterpillar¿ micro arterial embolization devices should be advanced and/or manipulated under fluoroscopic guideance.If the device can not be adequately visualized under fluoroscopy, remove and discard the device and use an alternative device.H10: d4 (expiry date: 12/2021).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported through the results of a clinical trial, that during placement of an arterial embolization device, the study device was difficult / unable to be visualized under fluoroscopy.The device was accurately deployed at the target embolization site without migration.It was further reported that the device was inefficient/slow to occlude the target site.There was no reported patient injury.

Brand Name
CATERPILLAR EMBOLIZATION SYSTEM
Common Device Name
ARTERIAL EMBOLIZATION DEVICE
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10918199
Report Number9616666-2020-20022
Device Sequence Number13773707
Product Code KRD
UDI-Device Identifier00801741155307
UDI-Public(01)00801741155307
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K191532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTP027015U
Device Catalogue NumberCTP027015U
Device Lot NumberCMEN0288
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date11/30/2020
Supplement Report FDA Received Date12/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient Weight63